# SDR REXA2018082410712

- Difficulty date: August 21, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 35,091 hours, 25,613 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK FOUND TO BE LEAKING AFTER SERVICING.  REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-11-12.   OPS TESTED GOOD, NO LEAKS DETECTED, NO DEFECTS DETECTED.
